# SDR ASAA2021030534263

- Difficulty date: March 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,531 hours, 15,386 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: YY0980220
- Condition: Failed
- Location: #2 Engine Fuel
- Part time: 10,392 hours, 2,108 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 FILTER BYPASS ILLUMINATED DURING PUSHBACK/ENGINE START. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF B737-800 AMM 73-34-01. REMOVED AND REPLACED #2 ENGINE J8 WIRE HARNESS REF AMM 73-21-06. ALL TESTS PASS. LEAK CKS GOOD. #2 FUEL FILTER BYPASS LIGHT OPS CKS GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
